Kanti lep - Ayurvedic Medicines & Remedies

Divya kanti lep usage

asked by Princess on 9 May 2011 23:22
Im getting hard pimples on my face due to summer season elz my skin is fair and blemished free but of late im getting pimples and blemishes on my skin. after using divya kanti lep for 3 days i have observed that my face is getting swollen and the pimples are drying up and ending up with some more pimples but their is no glow on my skin and im even suffering frm a light stomache ache. can u plz... Read More
1 reply  -  Related Tags: Kanti lep, Pimples



Yellow face after using kanti lep

asked by guggu on 16 March 2011 1:29
i used ramdevji's divya kanti lep.but after washing it off,it leave my skin yellow and which do not go off even after washing face with facewash 3-4 times...plz tel how to remove this yellowness after using kanti lep...plz... Read More
7 replies  -  Related Tags: Acne, Kanti lep
Expert's Advice (Dr.Vijay):- Hello, As Divya Kanti contain multiple medicines like one among them is Curcuma amada and Rubia cordifolia which are causing yellow discoloration to your skin however, there is nothing to panic about the color because it is quite natural and the same will give good skin complexion which is necessary While using, you may use less quantity if it is disturbing you With regards, Dr... Read more

How to use divya kanti lep reviews

asked by Vanity on 31 January 2011 11:51
I need advice on how to use divya kanti lep... Read More
1 reply  -  Related Tags: Kanti lep

Price of divya kanti lep

asked by Preeti mishra on 17 January 2011 18:57
May I request information on price of divya kanti... Read More
2 replies  -  Related Tags: Kanti lep





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.